Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Difficulty in passing stools, gaseous, passing white chunks in stools. Took Vermox, no improvement. Reason?

Hi, Roughly about 1 week ago I noticed I was finding it hard to pass stool and found myself very gassy when trying to do so. When I managed to pass it I noticed white chunks in my stool. I immediately thought I had worms as I was quite itchy and also found it very uncomfortable. I took vermox tablets hoping to clear what I thought was worms. Its now about 3-4 days after I took the vermox and still no improvement. if anything getting worse. Please help as I am very scared and have no idea what could be wrong with me.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
one or more of the food proteins start suddenly reacting with body proteins to cause these
get blood serum tests for specific antibodies for major food ilke milk wheat and other food you take
after consulting allergy specialist doctor withdraw those after results to get results
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor